Rank-one completions of partial matrices and completely rank-nonincreasing linear functionals
Hadwin, D., Harrison, K.J. and Ward, J.A. (2006) Rank-one completions of partial matrices and completely rank-nonincreasing linear functionals. Proceedings of the American Mathematical Society, 134 (08). pp. 2169-2179.
*No subscription required
We obtain necessary and sufficient conditions for the existence and the uniqueness of rank-one completions of a partial matrix, and we verify a conjecture of Hadwin and Larson concerning the nature of completely rank-nonincreasing linear functionals defined on pattern subspaces.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Chemical and Mathematical Science|
|Publisher:||American Mathematical Society|
|Copyright:||© 2006 American Mathematical Society|
|Item Control Page|